# SDR SWAA031223

- Difficulty date: June 2, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 55,292 hours, 53,747 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BEADED PRESS PANEL CRACKED AT BS 664, LBL 36.  REPAIRED PRESS WEB PER SWA EA.
